# SDR 98ZZZX2605

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 810251
- Condition: Damaged
- Location: T2 Inner Seal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE FOR LPT FAILURE.  THE SECOND STAGE VANE DAMAGE AT INNER AIR SEAL.  SPECIFIC CAUSE OF FAILURE IS UNDER INVESTIGATION AT GE.
